I feel like maybe the norco is giving me anxiety. When I first started taking it, my dr had me on 6 a day then he up it to 8 a day for almost 2 years then I quit cold turkey which was a nightmare for 3 weeks. Now I take 4 to 5 a day. But when I wake up in morning time I feel like I'm dieing when I'm not. My husband thinks its the pain medicine not agreeing with me anymore. I was wondering if opiates can cause anxiety. My dr wants me to get on stronger meds but I said no. I should have never went back on them. I should have dealt w the pain with 8 Motrin a day enough it makes me sick. I just want the anxiety to calm down & go away. Thanks for listening. Smoovechic
I am on Norco for pain again after a neck injury. I was off of it for 3 weeks?
- 2 Apr 2012 by smoovechic
- 3 Apr 2012
- norco, anxiety, nightmares, pain, generalized anxiety disorder
Added 2 Apr 2012:
My husband is so sick of my anxiety & pain. He told me my pain is bad because I take norco pain meds. I went downstairs to feed my kids breakfast & my husband told me he took my pain meds & hide them so I could withdraw from them and be done for good. He gave me Motrin & tylenol for pain & went to work. Now I am screwed & full of anxiety. I wanted to taper but now I have to deal with withdraws. I can't believe this. He has never dealt with pain in his life. Anyways now I suffer. Scared & full of anxiety. He has never been this mean. Very sad..... Smoovechic
Sounds like panic attacks. Those are awful ... I know you don't want to take pills but try a Benadryl and see if it helps. Is does with anxiety... if that doesn't work, try Klonopin at 0.5 mg. That should take care of 'the I'm gonna die) feelings. Try it and see, works for me and Klonopin is a long acting benzo.
Peace and Calmness,
The Sweet Hippie
The person who mentioned "panic attacks" is probably right on the money. I've been on a lot stronger pain meds then vicodin & the only time I have more anxiety is when I'm waiting to refill a prescription & haven't had any for a day so that could be contributing to the P.A's,but I had one(which I don't have just fairly bad anxiety) that made me swear I was having a heart attack & all the symptoms were mimicking those of a heart attack,chest pain,pain in my left arm,breathing strange,& some others I can't remember now since it's been a few years but it scared me bad enough to call an ambulance! I take Klonopin daily but was then too,but have never had anything like that since but it scared the hell out of me.
Now as far as your hubby taking your meds,to me it sounds like you did everything you could to not go back on narcoticts because you know first hand how bad getting off(or just being on & fighting the urge to take more can be!) & making you suffer off of an assumption that he has but isn't the one who has to deal with it is very unfair & considering how long you've been sick it's just not right in anyway he could try & justify it. Panic attacks are very real & so is pain requiring narcotics & I have the advantage of knowing first hand because I too have a very bad neck injury. Like another poster said if he won't give them back I too would at least start with the threat of calling the police & if he doesn't give them back as hard as it might be I would call the police because even though he just hid them it's against the law for him to possess them & since he's the only one who knows where they are I would call that possession. Hope it all works out for you without it having to go that far.
Smoovechic, I'm new and a old dude 71 be 72 next month. I feel for you especially about the tiredness . After you go through the norco wd's some strong some not so. Then until my norco refill I was alway tired, felt like I been run over by a truck. Klonopin does help both wd's and the tiredness.
I wish you the best... saucerman
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2010 • 4 answers
Posted 25 Nov 2012 • 3 answers
Posted 17 Feb 2013 • 4 answers
Posted 4 Aug 2015 • 1 answer
Posted 5 Jan 2016 • 3 answers